MathSciNet Relay Station
MathSciNet bibliographic data
MR1419798 (98g:03115a) 03E05 (04A20 05D10 54D20 90D44)
Just, Winfried; Miller, Arnold W.; Scheepers, Marion; Szeptycki, Paul J. The combinatorics of open covers. II. Topology Appl. 73 (1996), no. 3, 241–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement